On the hierarchy among the subsets of stable matrices
Doklady Akademii Nauk, Tome 290 (1986) no. 1, pp. 11-14
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_290_1_a0,
author = {D. O. Logofet},
title = {On the hierarchy among the subsets of stable matrices},
journal = {Doklady Akademii Nauk},
pages = {11--14},
year = {1986},
volume = {290},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_290_1_a0/}
}
D. O. Logofet. On the hierarchy among the subsets of stable matrices. Doklady Akademii Nauk, Tome 290 (1986) no. 1, pp. 11-14. http://geodesic.mathdoc.fr/item/DAN_1986_290_1_a0/